Almost minimum diameter orientations of semicomplete multipartitite and extended digraphs. / Gutin, G.; Koh, K.M.; Tay, E.G.; Yeo, Anders.

In: Graphs and Combinatorics, Vol. 18, No. 3, 2002, p. 499-506.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Almost minimum diameter orientations of semicomplete multipartitite and extended digraphs. / Gutin, G.; Koh, K.M.; Tay, E.G.; Yeo, Anders.

In: Graphs and Combinatorics, Vol. 18, No. 3, 2002, p. 499-506.

Research output: Contribution to journalArticlepeer-review

Harvard

Gutin, G, Koh, KM, Tay, EG & Yeo, A 2002, 'Almost minimum diameter orientations of semicomplete multipartitite and extended digraphs', Graphs and Combinatorics, vol. 18, no. 3, pp. 499-506.

APA

Gutin, G., Koh, K. M., Tay, E. G., & Yeo, A. (2002). Almost minimum diameter orientations of semicomplete multipartitite and extended digraphs. Graphs and Combinatorics, 18(3), 499-506.

Vancouver

Author

Gutin, G. ; Koh, K.M. ; Tay, E.G. ; Yeo, Anders. / Almost minimum diameter orientations of semicomplete multipartitite and extended digraphs. In: Graphs and Combinatorics. 2002 ; Vol. 18, No. 3. pp. 499-506.

BibTeX

@article{c35e3a5badf449508ee6c66bd3a644b0,
title = "Almost minimum diameter orientations of semicomplete multipartitite and extended digraphs",
author = "G. Gutin and K.M. Koh and E.G. Tay and Anders Yeo",
year = "2002",
language = "Undefined/Unknown",
volume = "18",
pages = "499--506",
journal = "Graphs and Combinatorics",
issn = "1435-5914",
publisher = "Springer Japan",
number = "3",

}

RIS

TY - JOUR

T1 - Almost minimum diameter orientations of semicomplete multipartitite and extended digraphs

AU - Gutin, G.

AU - Koh, K.M.

AU - Tay, E.G.

AU - Yeo, Anders

PY - 2002

Y1 - 2002

M3 - Article

VL - 18

SP - 499

EP - 506

JO - Graphs and Combinatorics

JF - Graphs and Combinatorics

SN - 1435-5914

IS - 3

ER -